MAUDE Adverse Event Report: ARTHREX, INC. ARTHREX; STAPLE, FIXATION, BONE

ARTHREX, INC. ARTHREX; STAPLE, FIXATION, BONE
Model Number AR-8717DS-0910
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/09/2020
Type of Reportable Event Malfunction
Event or Problem Description
During administration of the staple to the affected toe the drill bit became lodged in the skin protector sheath.Drill bit became permanently stuck.

Brand Name
ARTHREX
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside blvd
naples FL 34108
MDR Report Key10747063
Report Number10747063
Device Sequence Number11182314
Product Code JDR
UDI-Device Identifier00888867288058
UDI-Public(01)00888867288058
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/07/2020
Report Date (Section F) 10/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAR-8717DS-0910
Device Catalogue NumberAR-8717DS-0910
Device Lot Number0071102087
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/28/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight87
Date Report Sent to FDA10/07/2020